Alert archive / Pennsylvania / High Wind Watches in 2011

High Wind Watch 1, NWS Cleveland, OH

October 14, 2011Erie County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this high wind watch at Oct 14, 2011, 3:58 AM EDT for Erie County, Pennsylvania; Ashtabula County, Ohio. It took effect at Oct 15, 2011, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 14, 2011, 3:58 AM EDT (07:58 UTC)
In effect from
Oct 15, 2011, 12:00 AM EDT
Expired
Oct 14, 2011, 3:19 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 136 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS71 KCLE 140758
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT FRI OCT 14 2011

...HIGH WINDS ARE POSSIBLE FOR THE ASHTABULA COUNTY LAKESHORE AND
ERIE COUNTY PENNSYLVANIA LATE TONIGHT INTO SATURDAY...

.THE WINDS WILL BE CAUSED BY STRONG WINDS THAT ARE BEHIND A COLD
FRONT THAT WILL MOVE THROUGH THE AREA TODAY.

OHZ089-PAZ001-002-141600-
/O.NEW.KCLE.HW.A.0001.111015T0400Z-111016T0000Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
358 AM EDT FRI OCT 14 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
EVENING. 

* TIMING...LATE TONIGHT THROUGH SATURDAY EVENING.
 
* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.
 
* IMPACTS...THE HIGHS WINDS MAY BRING DOWN SOME TREES AND
  POWER LINES. THE LEAVES ARE STILL ON MOST TREES...SO THAT MAY
  INCREASE THE POTENTIAL FOR DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
2 follow-up statements
979 
WWUS71 KCLE 141359
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EDT FRI OCT 14 2011

...HIGH WINDS ARE POSSIBLE FOR THE ASHTABULA COUNTY LAKESHORE AND
ERIE COUNTY PENNSYLVANIA LATE TONIGHT INTO SATURDAY...

.THE WINDS WILL BE CAUSED BY STRONG WINDS THAT ARE BEHIND A COLD
FRONT THAT WILL MOVE THROUGH THE AREA TODAY.

OHZ089-PAZ001-002-142200-
/O.CON.KCLE.HW.A.0001.111015T0400Z-111016T0000Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
959 AM EDT FRI OCT 14 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING...

* TIMING...LATE TONIGHT THROUGH SATURDAY EVENING.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...THE HIGHS WINDS MAY BRING DOWN SOME TREES AND POWER 
  LINES. THE LEAVES ARE STILL ON MOST TREES...SO THAT MAY 
  INCREASE THE POTENTIAL FOR DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
023 
WWUS71 KCLE 141919
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EDT FRI OCT 14 2011

...HIGH WINDS ARE POSSIBLE ALONG THE EASTERN LAKESHORE COUNTIES IN NORTHERN
OHIO AND NORTHWEST PENNSYLVANIA SATURDAY...

OHZ089-PAZ001-002-150330-
/O.UPG.KCLE.HW.A.0001.111015T0400Z-111016T0000Z/
/O.NEW.KCLE.WI.Y.0011.111015T1000Z-111016T0200Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE...EDINBORO
319 PM EDT FRI OCT 14 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT SATURDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. WIND GUSTS UP
  TO 50 MPH ARE POSSIBLE ALONG THE IMMEDIATE LAKESHORE.

* TIMING...SATURDAY MORNING THROUGH SATURDAY EVENING.

* IMPACTS...BRANCHES BROKEN...LIGHTWEIGHT OUTDOOR OBJECTS BLOWN
  AROUND...AND MINOR DAMAGE TO WEAK STRUCTURES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010>014-PAZ003-150330-
/O.NEW.KCLE.WI.Y.0011.111015T1000Z-111016T0200Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEADVILLE
319 PM EDT FRI OCT 14 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT SATURDAY. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. WIND GUSTS UP
  TO 50 MPH ARE POSSIBLE ALONG THE IMMEDIATE LAKESHORE.

* TIMING...SATURDAY MORNING THROUGH SATURDAY EVENING.

* IMPACTS...BRANCHES BROKEN...LIGHTWEIGHT OUTDOOR OBJECTS BLOWN
  AROUND...AND MINOR DAMAGE TO WEAK STRUCTURES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Oct 14, 1:59 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Oct 14, 1:59 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
159 AM EDT FRI OCT 14 2011

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. LOW
PRESSURE AND A COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY
MORNING. THE NEXT FRONT WILL MOVE ACROSS ON SUNDAY. A STRONGER
SYSTEM WILL COME THROUGH THE OHIO VALLEY ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED TO CHANGE THE WORDING TO OCCASIONAL SHOWERS AND ADJUSTED
THE LOWS UP A LITTLE OVER NORTHWEST OHIO...THE COOL DOWN WILL TAKE
TIME TO GET IN THERE.

THE AREA OF CONVECTION OVER THE EASTERN COUNTIES HAS LIFTED NORTH
OVER LAKE ERIE. SCATTERED SHOWERS ARE MORE NUMEROUS OVER THE
WESTERN COUNTIES AS THE COLD FRONT APPROACHES FROM INDIANA. DRIER
AIR WILL MOVE INTO THE WESTERN COUNTIES AFTER FROPA SO WILL LOWER
POPS AFTER 06Z. WILL DROP THE MENTION OF THUNDER AS LIMITED INSTABILITY
HAS DECREASED.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
BULK OF PRECIP ASSOCIATED WITH THE FRONT WILL BE EXITING IN THE
MORNING...BUT SCATTERED SHOWERS STILL POSSIBLE ACROSS THE AREA.
AGAIN THUNDER MAY BE A POSSIBILITY WITH THE COLD AIR ADVECTION.
TEMPERATURES WILL RECOVER LITTLE FRIDAY AND FALL BACK MORE FRIDAY
NIGHT AS THE COLDEST H8 AIR WILL BE OVER THE AREA FRIDAY NIGHT
AND SATURDAY.

THE LOW DEEPENS OVER THE CENTRAL LAKES FRIDAY AND
THE GRADIENT BEGINS TO INCREASE. IT WILL BE NOTICEABLY BREEZY
FRIDAY...BUT EVEN MORE SO COME SATURDAY WHEN THE HIGH TRIES TO
BUILD OVER THE LOWER OHIO VALLEY. THE STRONGEST WINDS WILL BE
ALONG THE LAKESHORE UPWARDS OF 45 OR 50 MPH...BUT STILL GUSTS TO
40 MPH OR SO STILL POSSIBLE INLAND SATURDAY. HIGHS WILL NOT GET
OUT OF THE 50S SATURDAY. THERE WILL BE PLENTY OF CLOUDS DOWNWIND
OF THE LAKE...BUT SOUTHWEST COUNTIES SHOULD SEE A FAIR DAY OTHER
THAN IT BEING BREEZY. FAR EAST SNOWBELT COUNTIES WILL BE
DIFFERENT...WITH THE WEST-NORTHWEST FLOW LAKE SHOWERS SHOULD BE
CONFINED MORE TO THE EAST LAKESHORE. WILL CONTINUE CATEGORICAL
POPS THERE INTO SATURDAY. BULK OF THE MOISTURE WITH THE UPPER
TROUGH PULLS OUT QUICKLY ON SATURDAY.

THE NEXT SYSTEM WILL BE READY TO COME THROUGH SUNDAY AND WILL HAVE
TO BRING SHOWER CHANCES BACK. IT LOOKS LIKE THE SECOND HALF OF THE
DAY WOULD HAVE THE BETTER PRECIP CHANCES. WITH A LITTLE WARM AIR
ADVECTION PUSH...WILL BRING HIGHS BACK UP ABOVE 60 FOR ALL BUT THE
FAR NORTHEAST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
FRONTAL BOUNDARY WILL STALL OVER THE REGION ON MONDAY AS THE NEXT
STORM SYSTEM TAKES SHAPE ACROSS THE SOUTHERN PLAINS. THIS AREA OF
LOW PRESSURE WILL MOVE ALONG THE FRONT ON TUESDAY WITH IT TRACKING
SOMEWHERE NEAR THE SOUTHERN SHORE OF LAKE ERIE. THIS WILL MEAN
INCREASING RAIN CHANCES ON MONDAY WITH THE BEST CHANCES MONDAY NIGHT
INTO TUESDAY. A COLD UPPER LEVEL TROUGH WILL THEN SWING ACROSS THE
GREAT LAKES WITH SOME LAKE EFFECT RAIN SHOWERS AND CLOUD COVER
ANTICIPATED FOR WEDNESDAY INTO THURSDAY. BEST CHANCES OF RAIN
WEDNESDAY INTO THURSDAY WILL BE NE OHIO INTO NW PA.

TEMPERATURES WILL BE BELOW AVERAGE FOR THE EXTENDED WITH THE COLDEST
DAYS OCCURRING ON WEDNESDAY AND THURSDAY. HIGHS WEDNESDAY AND
THURSDAY WILL LIKELY BE IN THE 50S.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE OVER THE AREA WITH SCATTERED SHOWERS. RADAR SHOWING
SCATTERED SHOWERS ESPECIALLY ACROSS NORTH CENTRAL OHIO. HAVE
NOTICED THAT SHOWERS MANY LOCATIONS HAVE BEEN QUICKLY DROPPING TO
IFR IN THE SHOWERS. ONLY LOCATIONS IS ERI WITH SOME DOWNSLOPING
KEEPING CIGS MORE SCATTERED THERE.

THROUGH THE OVERNIGHT MAINLY ACCOUNTED FOR SOME TEMP IFR
CONDITIONS IN SHOWERS BASED ON CURRENT RADAR AND WHERE SHOWERS ARE
HEADING. LATE OVERNIGHT WINDS SHOULD BE PICKING UP A BIT...GREATER
THAN 10KT WITH GUSTS ACROSS TOL AND FDY. ERI WILL CONTINUE TO BE
GUSTY SOUTH DOWNSLOPING WIND THROUGH AROUND 09Z BEFORE WINDS TURN
MORE SSW.

LOW PRESSURE MOVING NORTH OF LAKE ERIE THIS MORNING WILL ALLOW FOR
SHOWERS TO BEGIN PUSHING NORTH OF SITES. ERI WILL EVENTUALLY GET
INTO SHOWERS BUT LAST TO SEE THEM PUSH AWAY. SOME IFR BUT
ESPECIALLY MVFR CIGS WILL CONTINUE FROM CLE-MFD EAST. BY DAYBREAK
TOL AND FDY MAY SEE SOME IMPROVEMENT. AFTER DAYBREAK WITH WINDS
PICKING UP EXPECTING VIS TO IMPROVE FROM W-E THROUGH AROUND
MIDDAY. BY AFTERNOON THE COLDER AIR MOVING OVER THE REGION WILL
ALLOW FOR SOME SCATTERED SHOWERS CLE-MFD EAST AND LIKELY AT ERI.
SMALLER CHANCES AT TOL AND FDY. ASIDE FROM THE SHOWERS...THE
COLDER AIR ALOFT WILL ALLOW FOR CIGS TO CONTINUE THIS AFTERNOON
AND THINKING WHILE SOME PLACES WILL SEE VFR CIG MAY RANGE AROUND
035-080FT. WINDS WILL SHIFT TO THE SW AND W AND BECOME GUSTY THIS
AFTERNOON WITH GUSTS 25-30KT AND SUSTAINED WINDS 15-20KT.

OUTLOOK...NON-VFR POSSIBLE NORTHEAST OHIO AND NWRN PA SATURDAY.
NON-VFR LIKELY AGAIN SUNDAY INTO MONDAY.

&&

.MARINE...
DEEPENING SURFACE LOW PRESSURE TO ENTER THE LAKES OVER THE PERIOD.
THE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE PLACEMENT OF THE
LOW KEEPING IT OVER MICHIGAN AND MOVING IT NORTH FRIDAY THROUGH
SATURDAY.  LAKE ERIE SHOULD REMAIN ON THE EAST TO SOUTHEAST SIDE OF
THE LOW THROUGH FRIDAY AND MUCH OF SATURDAY UNTIL THE SYSTEM
EVENTUALLY MOVES NORTHEAST OF THE LAKE ON SATURDAY NIGHT AND SUNDAY.
THIS WILL KEEP A SOUTHWEST TO WEST WIND OVER THE LAKE THROUGH
SATURDAY NIGHT.  STRONG COLD AIR ADVECTION WILL OCCUR WITH THE
SYSTEM.  THE COLD AIR WILL ADVECT FROM THE SOUTHWEST.  THE INITIAL
COLD FRONT WILL MOVE ACROSS THE LAKE FRIDAY MORNING.  WINDS WILL
BEGIN TO INCREASE LATE FRIDAY MORNING AND AFTERNOON.  A SECONDARY
COLD FRONT WILL MOVE ACROSS THE LAKE FRIDAY NIGHT AND SATURDAY
MORNING BRINGING THE COLDEST AIR INTO THE REGION. 850 MB TEMPS ARE
FORECAST TO BE SLIGHTLY BELOW ZERO WHICH WILL PROVIDE AN AMPLE MIXED
LAYER TO TRANSPORT BOUNDARY LAYER WINDS TO THE LAKE SURFACE. WINDS
WILL GREATLY INCREASE FRIDAY NIGHT AND SOUTHWEST GALES TO 35 KNOTS
ARE POSSIBLE AFTER MIDNIGHT FRIDAY.  THE MODELS SHOW WINDS
INCREASING SATURDAY MORNING WITH 40 KNOTS MIXING DOWN ACROSS MOST OF
THE LAKE BY SATURDAY AFTERNOON.  WINDS ON THE EAST SIDE OF LAKE ERIE
MAY BRIEFLY REACH 50 KNOTS SATURDAY AFTERNOON...HOWEVER CONDITIONS
WILL NOT PERSIST LONG ENOUGH TO WARRANT A STORM WARNING.

WINDS WILL INCREASE TO SMALL CRAFT CRITERIA FRIDAY MORNING AND
AFTERNOON.  I WILL POST A SMALL CRAFT ADVISORY FOR THE NEARSHORE
AREAS FRIDAY AND A GALE WATCH FOR THE NEAR SHORE AND THE OPEN WATERS
FRIDAY NIGHT AND SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH LATE SATURDAY NIGHT FOR
     LEZ061-142>149-162>169.
     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR LEZ142>149.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...KIELTYKA/REL
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...ABE
MARINE...GARNET
Hazardous weather outlook, Oct 13, 3:43 PM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT THU OCT 13 2011

LEZ061-142>149-162>169-141945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EDT THU OCT 13 2011

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

GALE FORCE WINDS TO 40 KNOTS ARE POSSIBLE ESPECIALLY ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
343 PM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS MAY GUST UP TO 45 MPH MAINLY ALONG THE LAKESHORE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GARNET

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:19 PM EDTWind AdvisoryCLECrawford, Erie27 hr
Oct 14, 4:22 AM EDTGale WarningCLE48 hr
Oct 14, 3:40 PM EDTLow Water AdvisoryCLE30 hr

Nearby

High Wind Watches in Pennsylvania, 2011High Wind Watches in Ohio, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.